# SDR 2006FA0000380

- Difficulty date: March 30, 2006
- Submitted: April 18, 2006
- Operation: General aviation
- Aircraft: N288JP
- Make and model: Lear 35A
- Aircraft serial: 288
- Engine: Garrtt TFE731*
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Fitting
- Part number: 3751160
- Condition: Misinstalled
- Location: Tail
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, I
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED HORIZONTAL STABILIZER STALL DURING APPROACH, DURING SEVERE ICING.  AIRCRAFT RECOVERED FROM STALL AND LANDING NORMAL.  INSPECTION OF TAIL DE-ICE SYSTEM FOUND BLEED AIR LEAKING IN AFT PART OF TAIL AT 90 DEGREE ELBOW.  DURING REMOVAL OF 90 DEGREE ELBOW IT WAS FOUND THAT THE WIGGINS SEALS WERE INSTALLED INCORRECTLY, UNABLE TO DETERMINE WHEN THIS FITTING WAS INSTALLED.  COULD HAVE COME FROM MFG DURING PRODUCTION.  HAS NOT BEEN CHANGED BY OWNER IN 11 YEARS.  TAIL AND WING HEAT FUNCTIONAL CHECKED NORMAL AT LAST INSPECTION.  NO INFO IN MM FOR INSTALLING THIS TYPE.  (K)
